# SDR AALA201811169001

- Difficulty date: November 6, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 20,284 hours, 7,969 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53112782202
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOORBEAM AT FR 20, -Y1292, WL  Z-500.  REPLACED FLOORBEAM IAW SRM 51-42-11.
